I have been taking actonel for about 6 months now and just started having these symptoms in the last six weeks or so. I have been to the dentist and there are no dental problems. The dentist recommended gargling with peroxide/water which I tried, which hasn't helped much.
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; SWELLING of your face, lips, tongue, or throat.
Stop using risedronate and call your doctor at once if you have any of these serious side effects:
difficulty or pain when swallowing;
pain or burning under the ribs or in the back;
new or worsening heartburn;
severe joint, bone, or muscle pain; or
jaw pain, numbness, or swelling.
Less serious side effects may include:
mild heartburn or stomach upset;
diarrhea, gas, or constipation;
mild joint or back pain; or
Contact your Doctor
This is not a complete list of side effects and others may occur. Tell your doctor about any unusual or bothersome side effect. You may report side effects to FDA at 1-800-FDA-1088.
- Actonel Information for Consumers
- Actonel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Actonel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Apr 2011 • 1 answer
Posted 20 Sep 2014 • 3 answers
Posted 12 Jan 2016 • 0 answers
Burning Mouth Syndrome - BMS came out of nowhere and was thought to be advanced gum disease. Anyone?
Posted 17 Apr 2016 • 2 answers
Posted 28 Mar 2017 • 0 answers